# SDR FDEA201205312034

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327046101600
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT ZONE 230 FLOORBOARD 231 CF UPPER SURFACE HAS GOUGE & PUNCTURED   (4 SQUARE INCHES) & TWO INSERT WASHERS WORN FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
